Ändra sökning
Avgränsa sökresultatet
1 - 3 av 3
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1. Fang, Xiang-Dong
    et al.
    Szulkin, Andrzej
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    Multiple solutions for a quasilinear Schrödinger equation2013Ingår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 254, nr 4, s. 2015-2032Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we consider the quasilinear Schr\"{o}dinger equation\[-\Delta u+V(x)u-\Delta(u^{2})u=g(x,u), \quad x\in \mathbb{R}^{N},\] where $g$ and $V$are periodic in $x_1,\ldots,x_N$ and $g$ is odd in $u$, subcritical and satisfies a monotonicity condition. We employ the approach developed in [15,16] and obtain infinitely many geometrically distinct solutions.

  • 2. Ibrogimov, O. O.
    et al.
    Siegl, P.
    Tretter, Christiane
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen. Universität Bern, Switzerland.
    Analysis of the essential spectrum of singular matrix differential operators2016Ingår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 260, nr 4, s. 3881-3926Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    A complete analysis of the essential spectrum of matrix-differential operators A of the form (-d/dt p d/dt + q -d/dt b* + c*) b d/dt + c D) in L2((alpha, beta)) circle times (L-2((alpha, beta)))(n) singular at beta is an element of R boolean OR {infinity} is given; the coefficient functions p, q are scalar real-valued with p > 0, b, c are vector-valued, and D is Hermitian matrix-valued. The so-called singular part of the essential spectrum sigma(s)(ess)(A) is investigated systematically. Our main results include an explicit description of sigma(s)(ess)(A), criteria for its absence and presence; an analysis of its topological structure and of the essential spectral radius. Our key tools are: the asymptotics of the leading coefficient pi(center dot, lambda) = p - b* (D - lambda)(-1) b of the first Schur complement of (0.1), a scalar differential operator but non-linear in lambda; the Nevanlinna behaviour in lambda of certain limits t NE arrow beta of functions formed out of the coefficients in (0.1). The efficacy of our results is demonstrated by several applications; in particular, we prove a conjecture on the essential spectrum of some symmetric stellar equilibrium models.

  • 3. Novikov, Dmitry
    et al.
    Shapiro, Boris
    Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
    On global non-oscillation of linear ordinary differential equations with polynomial coefficients2016Ingår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 261, nr 7, s. 3800-3814Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Based on a new explicit upper bound for the number of zeros of exponential polynomials in a horizontal strip, we obtain a uniform upper bound for the number of zeros of solutions to an ordinary differential equation near its Fuchsian singular point, provided that any two distinct characteristic exponents at this point have distinct real parts. The latter result implies that a Fuchsian differential equation with polynomial coefficients is globally non-oscillating in CP1 if and only if every its singular point satisfies the above condition.

1 - 3 av 3
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf